# SDR ASAA9780268

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S791636310
- Condition: Melted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND THE RT FORWARD OVERWING EMERGENCY EXIT IDENTIFIER HAS ONE LAMP AND CIRCUIT PLATE MELTED.  REPLACED THE LAMP AND CIRCUIT PLATE ASSEMBLY AND OPERATED NORMALLY.  (M)
